Jump to content

Meds Wearing Off


Recommended Posts

This may sound like a stupid topic i hope its not ...

but i know i am gonna be seeing my doc on thursday but when my voices and i am all manic are runnin wild its like the zyprexa keeps the voices and my delusions at bay for a while but then its like it wears off and then here comes the flood gates ... of voices and delusions hittin me from all directions ...

do the meds wear off or am i just goin nuts ??

Link to comment
Share on other sites

How long after you take the Zyprexa do the symptoms return?

Do you smoke? That can make Zyprexa metabolize faster.

So, yes, all medications lose effectiveness somewhat thru the day as they are metabolized or excreted, the key is finding the right dosage which maintains a high enough level.

If you are manic and having hallucinations I highly recommend that you call your doctor first thing in the morning!!!

Do not wait till next week to see him. It is not good for you nor safe to be in that state. Don't worry your pdoc can adjust your meds to suppress these symptoms.

If things get worse or you can't get hold of your pdoc go the ER!!. They can help you get under control.

Let us know how you are doing.

a.m.

****CALL YOUR PDOC MONDAY*****

Link to comment
Share on other sites

well i take all my pills right before bed bout 1 am and then mid afternoon when i wake up click there fadin away ...

yes i smoke ... keeps me from calm!!!

yea i think i will make some cals on monday and have a rawkin day finally

Link to comment
Share on other sites

Some people can just take their dosage in 1 pill and be fine all day. Others (like you) may need to split your dose and take half at night and half mid morning. OR you just may need a higher dosage all together. Talk to your doc so the two of you can work out what is best to control your symptoms. Best of luck.

Link to comment
Share on other sites

ya i am gona be sittin down with them today got a instant appointment ... also still got my normal thrusday session..

it would be nice to make sense when i write posts and what not .... i tell ya i tire of being all over the place and never knowin which way is up or down ..

hope i didnt confuse or make ya all made for my la,ck of makin sense when i post

Link to comment
Share on other sites

The only meds I have noticed that "wear off" are the meds I take for ADD. I am currently on Ritalin, which when I take the ONE 20 mgs. pill I am supposed to take, I get about90 min-2 hours max out o0f it. We are gonna have a strong discussion on Thurs. about switching to something more consistant--like Adderal, or something.

Of course, I may noe GET to the pdoc on Thursday, thanks to Ernesto--damn its always somthing.

china

Link to comment
Share on other sites

when i took paxil i felt like a junkie, i could feel it wearing off about 2 hours before i was due for my next dose and my body was screaming for more, which was why i stopped taking it. i felt "addicted". but i love the stuff.

you obviously need your zyprexa. while we all need different doses and one dose may do it for one person who has worse symptoms than someone who needs a higher dose and symptom severity doesn't matter necessarily, i used to take 15-20mg Z to stabilize my bp1 w/psychosis and that was just what it took. to me, and i'm NOT a pdoc, it seems like you could use a dose increase, especially with all your symptoms being out of control like they are.

don't walk, RUN to the pdoc. he/she will probably up that Z. maybe you need another anti-manic drug too, i have no idea. i'm on 2 antimanic drugs and risperdal, which is also an antimanic drug taken in combination with topamax especially. i lean towards mania too. take it seriously and don't delay! manias are serious stuff. i've read that more bipolars kill themselves during manias than during depressions. i believe it too, considering just how out of control it feels.

you're not alone. you have your pdoc, the hospital, and us. stay in touch.

i'm another manic one and i have lots of stories like yours. i'll share anytime you like.

loon

Link to comment
Share on other sites

Archived

This topic is now archived and is closed to further replies.

×
×
  • Create New...